This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I began taking paxil in 12-03 for anxiety. I've gained a lot of weight and asked my MD if another SSRI might help my symptoms without the side effect of weight-gain. He suggested a trial of 75 ml Effexor, with the option of adding wellbutrin later if needed. My anxiety symptoms seem manageable with Effexor, but I do feel very sleepy in the mornings. Would the addition of wellbutrin possibly help my energy level increase? I'm concerned about taking too much medicine, but am willing to try the addition of wellbutrin if it might help me feel more energetic. If adding wellbutrin might help, what time of day would I take the wellbutrin? I take Effexor one time a day in the morning. Thank you for considering my question.
I took Wellbutrin for 2- 3 years, and yes, it did make me feel more energetic. But, it did increase the anxiety symptoms - especially the palpitations and rapid heart beat. If those cardiac symptoms are a specific concern I'd stay away from Wellbutrin. By the way, of all the anti-depressents I've tried, Wellbutrin was the most energizing and the most anxiety provoking, for what it's worth. Good luck!
I am currently taking Effexor 75. I am coming off Effexor to go onto Wellbutrin SR 150. I need to know after resding all of this information,how is the best way to wean Effexor and start wellbutrin ? Should I start taking the Wellbutrin then wean off the Effexor or come off Effexor first then go to Wellbutrin ? My Dr. said it didn;t matter, she also downplayed the withdrawls of the Effexor also ..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.